# SDR IPXA2019052142318

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 99,958 hours, 18,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0991
- Condition: Faulted
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA EMERG BATT & LO MSG DURING TEST. REPLACED EMERG BATT POWER SUPPLY PER MM 33-51-01. OPS CHK GOOD PER TASK 33-51-01. OPS CHK GOOD PER TASK 33-51-01-700-802. IPC 33-51-01-05.
